# SDR DALA2023100208070

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 46,303 hours, 24,136 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 AFT. GALLEY TROLLEY RETAINER BLOCKS SHOW SIGNS OF BULGING AND CORROSION IN COMPARTMENTS 510, 511, AND COMPARTMENT 512 IS DIS-BONDED. CORRECTIVE ACTION: REPAIRED PER A.A. WORK CARD 2530-01591-04D. (2993589)
